# SDR 2009FA0001026

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: General aviation
- Aircraft: N84CG
- Make and model: Cessna 340A
- Aircraft serial: 340A1274
- Aircraft time: 4,439 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Idler Assy
- Part number: 08411066
- Condition: Broken
- Location: Mlg Door
- Part time: 4,439 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DISCOVERED ON PREFLIGHT, RT MAIN INNER GEAR DOOR HANGING OPEN. UPON FURTHER INVESTIGATION, MECHANIC DISCOVERED RT GEAR IDLER BELLCRANK TO INNER GEAR DOOR BROKEN. INSTALLED A NEW BELLCRANK, CHECKED UP AND DOWN TENSIONS. FOUND INNER GEAR DOOR DOWN LOCK TENSION ABOVE MFG SPECIFICATIONS.  FAILURE OF PART POSSIBLY FROM EXCESSIVE TENSION.
